# SDR 98ZZZX4707

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N127AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120103
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12009789001
- Condition: Corroded
- Location: Bs 4214-4992
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, CORROSION WAS DISCOVERED BETWEEN FUSELAGE FRAMES 13A AND 15A, FS 4214.0 TO FS 4992.0 ON LOWER PASSENGER/CREW ENTRANCE DOOR SURROUNDING STRUCTURE ANGLE.  SUBMITTER SUGGESTED POSSIBLE CAUSE AS MOISTURE PENETRATION.
